MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that they received the replacement product and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 183 and 206 mg/dl fasting and from back to back test results of 208 and 193 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 70 - 90 mg/dl; customer does not know their expected non-fasting range.Customer was using alcohol wipes.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of 197 mg/dl and 210 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4) returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 11/29/2018 returned test strips produce high readings.Most likely underlying root cause of high results are due to improper storage; vial left open for an extended period of time, exposing strips to heat and moisture.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 11/14/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that they received the replacement product and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 183 and 206 mg/dl fasting and from back to back test results of 208 and 193 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 70 - 90 mg/dl; customer does not know their expected non-fasting range.Customer was using alcohol wipes.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on 11/08/2018, a back to back blood test was performed by the customer non-fasting and produced test results of 197 mg/dl and 210 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is 10/2018.The meter memory was reviewed for previous test result history: result 1: 183mg/dl, date:(b)(6) 2018, time:1:42pm, fasting; result 2:206mg/dl, date:(b)(6) 2018, time:12:02am, fasting; result 3:208mg/dl, date:(b)(6) 2018, time:12:52pm, non-fasting; result 4:193mg/dl, date:(b)(6) 2018, time:12:45pm, non-fasting; result 5:126mg/dl, date:(b)(6) 2018, time:12:02pm, non-fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8119733
Report Number1000113657-2018-01212
Device Sequence Number13519230
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY